Red marks - post inflammatory hyperpigmentation or scars?
I'm 17 years old. In the 5rd of July 2012 my derm prescribed me Accutane. By 2 weeks I was taking 20mg, in the next 2 weeks 30 mg and after 4 weeks I'm taking 40mg. Acne disappear in 1,5 month time, but I have red marks (scars?) on my cheeks. And here's my question: is it PIH or scars?
Today is the 11nd of November and that marks still there. I don't see any progress.
The photos shows 4th month of my treatment. In the end of August acne dissapeared completely and after that day I have THIS on my cheeks:
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST